SciELO - Scientific Electronic Library Online

 
vol.138 número11Contaminación del aire en la Florida (Talca, Chile): Beneficios económicos en salud por la reducción de los niveles PM10Temblor ortostático como causa de inestabilidad postural en enfermedad de Parkinson: Caso clínico índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

DANZA, ÁLVARO; LOPEZ, MAYNÉS; VOLA, MAGDALENA  e  ALVAREZ-ROCHA, ALFREDO. Adverse cutaneous reactions to Drugs among hospitalized patients: A one year surveillance. Rev. méd. Chile [online]. 2010, vol.138, n.11, pp.1403-1409. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872010001200009.

Background: Adverse cutaneous reactions to Drugs (CDRs) are of particular interest among all adverse Drug reactions (ADR) due to their frequency, potential severity and because of the importance of an early diagnosis. Antimicrobial agents, anticonvulsants and non-steroidal anti-inflammatory Drugs are the Drugs associated to the highest risk of CDRs. Aim: To assess CDRs in hospitalized patients and identify the Drugs involved. Material and Methods: All patients hospitalized in the Hospital de Clínicas in Montevideo, Uruguay, with suspected CDRs, detected during one year, were included in this prospective study. The imputability was established using the Karch and Lasagna algorithm modified by Naranjo. We analyzed age, gender, Drugs involved, causal disease, severity, latency and evolution. Results: Seventeen patients, aged 17 to 85 years (15 females) with CDRs were identifed. Twelve had morbilliform exanthemas, four had reactions with eosinophilia and systemic symptoms and one had a Stevens Johnson syndrome. The Drugs involved were antimicrobials in nine cases, hypouricemic agents in four cases, anticonvulsants in three cases and aspartic insulin in one. Twelve patients had a life threatening reaction and one required admission to the intensive care unit. No deaths occurred. Conclusions: CDRs were more common in women and most of them were caused by antimicrobial agents.

Palavras-chave : Anti-infective agents; Drug Toxicity; Skin abnormalities.

        · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons